# SDR AALA201512149005

- Difficulty date: December 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 71,227 hours, 10,981 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMER LIGHT HARNESS IN SEAT A2 HAS BROKEN TERMINAL.  R & R EMER LIGHT HARNESS IAW CMM 25-02-38.  PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00-710-801.
